# SDR DALA2024031803421

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 13,463 hours, 6,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC CHK, PORTION CHECKING EMERGENCY ESCAPE PATH LIGHTING FOUND R1 DOOR ILLUMINATION LIGHT LENS MISSING. REPLACED MISSING R1 DOOR GENERAL ILLUMINATION ESCAPE PATH LIGHT LENS IN REF. WITH A220 IPDP BD500-A-J33-52-02-03AAA-941A-A. OK FOR SVC. (LP# 5388165)
